# SDR HALA2017081100216

- Difficulty date: August 10, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 19,864 hours, 3,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGN ABOVE SEAT 16H MISSING IT'S COVER.  REPLACED EMERGENCY LIGHT AT SEAT 16H.
